# SDR R61A2021101900811

- Difficulty date: September 28, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 34,070 hours, 26,227 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Finger Doubler
- Part number: 17067115001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AT HEAVY CHECK FOUND CORROSION ON FWD CARGO DOOR CUTOUT FWD FINGER DOUBLER. REMOVED AND REPLACED FWD CARGO FWD FINGER DOUBLER REF: EMB SRM 51-40-02,51-23-04. INSTALLED
REF.EMB 175 SRM 51-
40-08 APPLIED SURFACE PROTECTION AS REQUIRED FWD
CARGO FWD FINGER DOUBLER REF: EMB SRM 51-23-06
AND CPM 51-25-00-910-001A
